Alert archive / Missouri / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 116, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Apr 23, 2011, 4:12 PM CDT for Greene County, Webster County, Missouri. It was in force for 33 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 23, 2011, 4:12 PM CDT (21:12 UTC)
- Expired
- Apr 23, 2011, 4:45 PM CDT
- In force
- 33 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Greene County, MO, Webster County, MO
The radar
The Springfield radar (KSGF), 42 km from the middle of the area, began a volume at 21:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 23, 4:28 PM CDT | HAIL 1 | 4 Ne Fordland, MO | |
| Apr 23, 4:40 PM CDT | HAIL 1 | Fordland, MO | |
| Apr 23, 4:40 PM CDT | HAIL 1 | Seymour, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 9.2 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1105 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 185 m²/s²
- 0-3 km storm-relative helicity
- 514 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.1
The text
As transmitted, in the capitals the NWS used until 2016.
113
WUUS53 KSGF 232112
SVRSGF
MOC077-225-232145-
/O.NEW.KSGF.SV.W.0116.110423T2112Z-110423T2145Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
412 PM CDT SAT APR 23 2011
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN GREENE COUNTY IN SOUTHWEST MISSOURI...
SOUTHERN WEBSTER COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 445 PM CDT.
* AT 407 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM NEAR GALLOWAY...OR 8 MILES NORTH OF OZARK...
MOVING EAST AT 45 MPH. THIS STORM IS CAPABLE OF PRODUCING QUARTER
SIZE HAIL.
* LOCATIONS IMPACTED INCLUDE DIGGINS...FORDLAND...GALLOWAY...
ROGERSVILLE...SEYMOUR...SOUTHEASTERN SPRINGFIELD AND TURNERS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.
HEAVY RAINS MAY QUICKLY FLOOD LOW LYING AREAS SUCH AS CREEKS...
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS AUTOMOBILES CAN QUICKLY STALL.
&&
LAT...LON 3707 9290 3709 9290 3709 9326 3723 9326
3734 9270 3707 9269
TIME...MOT...LOC 2112Z 265DEG 37KT 3714 9314
WIND...HAIL <50MPH 1.00IN
$$
HATCH2 follow-up statements
322
WWUS53 KSGF 232123
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
423 PM CDT SAT APR 23 2011
MOC077-232133-
/O.CAN.KSGF.SV.W.0116.000000T0000Z-110423T2145Z/
GREENE MO-
423 PM CDT SAT APR 23 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GREENE COUNTY IS
CANCELLED...
&&
LAT...LON 3707 9290 3709 9290 3709 9306 3727 9306
3734 9270 3707 9269
TIME...MOT...LOC 2123Z 259DEG 36KT 3717 9301
$$
MOC225-232145-
/O.CON.KSGF.SV.W.0116.000000T0000Z-110423T2145Z/
WEBSTER MO-
423 PM CDT SAT APR 23 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR SOUTHERN WEBSTER COUNTY...
AT 421 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM 3 MILES NORTH OF ROGERSVILLE...OR 8
MILES SOUTHEAST OF STRAFFORD...MOVING EAST AT 40 MPH. THIS STORM IS
CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS
OF 60 MPH.
LOCATIONS IMPACTED INCLUDE DIGGINS...FORDLAND...ROGERSVILLE AND
SEYMOUR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINS MAY QUICKLY FLOOD LOW LYING AREAS SUCH AS CREEKS...
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS AUTOMOBILES CAN QUICKLY STALL.
&&
LAT...LON 3707 9290 3709 9290 3709 9306 3727 9306
3734 9270 3707 9269
TIME...MOT...LOC 2123Z 259DEG 36KT 3717 9301
WIND...HAIL 60MPH 1.00IN
$$
HATCH739
WWUS53 KSGF 232137 RRA
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
437 PM CDT SAT APR 23 2011
MOC225-232148-
/O.EXP.KSGF.SV.W.0116.000000T0000Z-110423T2145Z/
WEBSTER MO-
437 PM CDT SAT APR 23 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN WEBSTER COUNTY WILL
EXPIRE AT 445 PM CDT...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO LONGER
SEVERE...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.
LAT...LON 3707 9290 3709 9290 3709 9306 3727 9306
3734 9270 3707 9269
TIME...MOT...LOC 2138Z 259DEG 36KT 3720 9282
$$
HATCHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 23, 3:33 PM CDT, 39 minutes earlier.
Area forecast discussion, Apr 23, 3:33 PM CDT, 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
333 PM CDT SAT APR 23 2011
.DISCUSSION...
/ISSUED 201 PM CDT SAT APR 23 2011/
POTENTIALLY VERY DANGEROUS FLASH FLOODING AND AREAL FLOODING ALONG
WITH SEVERE WEATHER CHANCES HIGHLIGHT THE FORECAST CONCERNS OVER
THE NEXT TWO TO THREE DAYS.
A NEARLY STATIONARY FRONT ALONG ROUGHLY THE MO/AR BORDER IS IN
PLACE. HAVE HAS WIDELY SCATTERED ELEVATED CONVECTION NEAR AND
NORTH OF THE FRONT WITH SMALL HAIL FROM STRONGER UPDRAFTS THIS
MORNING. A SEVERE TSTM RISK WILL CONTINUE OVER THE SOUTHERN CWFA
THIS AFTERNOON AND EARLY THIS EVENING AND THEN AGAIN OVERNIGHT AS
A STRENGTHENING LOW LEVEL JET ENHANCES LIFT NORTH OF THE SFC FRONT.
MUCAPES OF 1000 J/KG BASED AT 800MB (21Z GFS KSGF SOUNDING) WILL
SUPPORT THE SHORT TERM STORM THREAT WITH THE MAIN OVERALL STORM
THREAT BEING HAIL...BUT A LOW END RISK FOR NEAR SFC BASED STORMS IS
POSSIBLE OVER FAR SOUTH CENTRAL MO THROUGH EARLY EVENING. AREAS OF HEAVY
RAIN WILL AGAIN BE POSSIBLE TONIGHT WITH THE STRENGTHENING LOW
LEVEL JET.
FOR SUNDAY...CONTINUED CHANCES FOR HEAVY RAIN WILL LINGER INTO
SUNDAY. ELEVATED CONVECTION TO START THE DAY MAY GRADUALLY
TRANSITION TO A MORE SFC BASED STORM THREAT IN THE AFTERNOON AS
THE FRONT IS EXPECTED TO LIFT SLOWLY NORTH INTO SOUTHERN MO. ANY
SEVERE THREAT WILL BE CONTINGENT ON HOW MUCH INSTABILITY CAN
DEVELOP...WITH THE OVERALL BEST CHANCES OVER SOUTHERN MO LATE IN
THE AFTERNOON AND EVENING.
FOR SUNDAY NIGHT...AN APPROACHING SHORTWAVE LIFTING NORTHEAST INTO
THE CENTRAL PLAINS BY MON MORNING WILL ENHANCE THE LOW LEVEL
FLOW AND MOISTURE TRANSPORT INTO THE REGION SUNDAY NIGHT INTO
MONDAY. A STRONGER 50-55KT LOW LEVEL JET AND STRONG LOW LEVEL
MOISTURE TRANSPORT WILL PRODUCED AN ENHANCED RISK FOR FLOODING.
WITH PWATS ON THE ORDER OF 1.5-1.6 INCHES BY SUNDAY EVENING.
STRAIGHT GFS OUTPUT HAS ON THE ORDER OF 3-5 INCHES OF QPF FROM
25/00Z-25/12Z. ROUGHLY ALONG AND SOUTHEAST OF THE I-44 CORRIDOR.
THE ECMWF AND HPC MAY BE A MORE REASONABLE IN TERMS OF QPF...WITH
LESSER 2-3 INCH AMOUNTS. GIVEN THE SOIL CONDITIONS...THIS WILL
LEAD TO FLOODING...AND IN AREAS ALREADY FLOODED...WORSENING
FLOODING. THIS WILL LEAD TO LONGER STEM RIVER FLOODING INTO MON-TUE.
THE APPROACHING SHORTWAVE WILL AND STRONGER MID LEVEL FLOW WILL
POSE A MORE GENERAL SEVERE STORM RISK MON-MON EVENING. AGAIN...THIS WILL
BE TIED TO THE AMOUNT OF INSTABILITY THAT CAN REALIZED WHICH IS
NOT CUT AND DRIED GIVEN HOW MUCH MOISTURE AND CLOUDS THAT MAY BE
IN PLACE. ANOTHER ROUND OF HEAVY RAIN IS EXPECTED LATE MONDAY AND
MONDAY NIGHT...AND THEN AGAIN POTENTIALLY WEDNESDAY WITH ANOTHER
DIGGING SHORTWAVE WED. DRIER WEATHER IS THEN FINALLY EXPECTED AT
THE END OF THE WEEK.
DSA
&&
.AVIATION...
/ISSUED 136 PM CDT SAT APR 23 2011/
FOR THE 23/1800Z KSGF/KSGF/KJLN TAFS...SCATTERED SHRA/TSRA WILL
CONTINUE IN THE NEAR TERM ALONG A FRONTAL BOUNDARY ROUGHLY ALONG
THE MO/AR BORDER. KBBG WILL BE MOST AFFECTED BY THAT
ACTIVITY WITH LOWER MVFR/IFR CEILINGS EARLY...BUT IN GENERAL
EXPECT VFR CEILINGS AT ALL TAFS IN THE SHORT TERM. LOWER CEILINGS
AND VISIBILITY ARE EXPECTED AGAIN...ESPECIALLY AFTER 06Z AS LIFT
DEVELOPS ALONG AND NORTH OF THE FRONT OVERNIGHT. IN GENERAL
LOWERED CONDITIONS INTO THE MVFR CAT...BUT COULD SEE PERIODS OF
IFR IN HEAVIER RAIN AREAS.
DSA
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH MONDAY AFTERNOON FOR MOZ057-058-
068>071-077>083-088>098-101>106.
KS...FLASH FLOOD WATCH THROUGH MONDAY AFTERNOON FOR KSZ101.
&&Hazardous weather outlook, Apr 23, 3:45 PM CDT, 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 345 PM CDT SAT APR 23 2011 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-242045- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 345 PM CDT SAT APR 23 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE HAZARDOUS WEATHER RISK LEVEL IS...SIGNIFICANT. WEATHER HAZARDS EXPECTED... THE HAIL RISK IS ELEVATED. THE THUNDERSTORM WIND RISK IS LIMITED. THE FLOODING RISK IS SIGNIFICANT. THE LIGHTNING RISK IS SIGNIFICANT. THE TORNADO RISK IS LIMITED. DISCUSSION... SCATTERED THUNDERSTORMS WILL CONTINUE TO AFFECT FAR SOUTHERN MISSOURI NORTH OF A WARM FRONT THAT IS STATIONARY ALONG THE NORTHERN ARKANSAS BORDER. THE BEST CHANCES FOR STORMS WILL BE SOUTH OF A LINE FROM LAMAR TO ELDON THIS AFTERNOON AND EARLY THIS EVENING. STRONGER STORMS WILL BE CAPABLE OF GOLF BALL SIZED HAIL AND WIND GUSTS OF 40 MPH. A LIMITED SEVERE THUNDERSTORM WIND AND TORNADO RISK IS CONFINED TO FAR SOUTH CENTRAL MISSOURI CLOSER TO THE FRONT. AFTER MIDNIGHT...INCREASING SOUTHERLY LOW LEVEL FLOW ACROSS THE FRONT WILL LEAD TO THUNDERSTORM REDEVELOPMENT...ESPECIALLY SOUTH OF INTERSTATE 44. AREAS OF HEAVY RAIN AND FLASH FLOODING WILL BE POSSIBLE ALONG WITH THE RISK OF MARGINALLY SEVERE HAIL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE FRONT IS EXPECTED TO LIFT SLOWLY BACK TO THE NORTH INTO FAR SOUTHEAST KANSAS AND SOUTHERN MISSOURI SUNDAY WITH AN INCREASED THREAT FOR SEVERE THUNDERSTORMS NEAR AND SOUTH OF THE FRONT SUNDAY AFTERNOON AND EVENING. A POTENTIALLY WIDESPREAD AND DANGEROUS FLOODING RISK MAY DEVELOP SUNDAY NIGHT INTO MONDAY MORNING WITH HEAVY RAIN PRODUCING THUNDERSTORMS EXPECTED TO DEVELOP ONCE AGAIN NEAR THE FRONT. ADDITIONAL CHANCES FOR SEVERE THUNDERSTORMS AND HEAVY RAINFALL WILL CONTINUE MONDAY NIGHT...AND THEN AGAIN LATE TUESDAY INTO EARLY WEDNESDAY. LOCAL INTERESTS ARE URGED TO MONITOR THE LATEST FORECASTS FROM YOUR NATIONAL WEATHER SERVICE REGARDING THE POTENTIAL FOR EXCESSIVE RAINFALL AND RESULTANT RISK OF FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) DSA
In the hours before
Local storm report, Apr 23, 3:51 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
351 PM CDT SAT APR 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0351 PM HAIL THEODOSIA 36.58N 92.68W
04/23/2011 E1.00 INCH OZARK MO LAW ENFORCEMENT
&&
BOXELLLocal storm report, Apr 23, 4:01 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
401 PM CDT SAT APR 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM HAIL 1 S RAYMONDVILLE 37.33N 91.83W
04/23/2011 E1.50 INCH TEXAS MO PUBLIC
&&
JCOLUCCILocal storm report, Apr 23, 4:03 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
403 PM CDT SAT APR 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0359 PM HAIL 2 SE RAYMONDVILLE 37.32N 91.81W
04/23/2011 E0.50 INCH TEXAS MO PUBLIC
DIME SIZED HAIL COVERING THE GROUND.
&&
JCOLUCCISpecial weather statement, Apr 23, 4:04 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
404 PM CDT SAT APR 23 2011
MOZ094-102-103-232130-
BARRY MO-STONE MO-LAWRENCE MO-
404 PM CDT SAT APR 23 2011
...SIGNIFICANT WEATHER ALERT FOR BARRY...SOUTHEASTERN LAWRENCE AND
STONE COUNTIES UNTIL 430 PM CDT...
AT 402 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM MONETT TO 3 MILES
EAST OF SELIGMAN...MOVING EAST AT 45 MPH. PENNY SIZE HAIL...AND WINDS
AROUND 50 MPH ARE EXPECTED WITH THESE STORMS.
PERSONS ON OR NEAR TABLE ROCK LAKE...GET OUT OF THE WATER AND MOVE
INDOORS OR INSIDE A VEHICLE. THUNDERSTORMS POSE A VARIETY OF LIFE
THREATENING HAZARDS TO BOATERS INCLUDING STRONG WINDS...VERY CHOPPY
WATERS...HAIL...DEADLY CLOUD TO GROUND LIGHTNING...AND POTENTIALLY
BLINDING RAINS. DON'T BE CAUGHT OUT ON THE WATER IN A THUNDERSTORM...
BOATERS SHOULD IMMEDIATELY SEEK SAFE HARBOR.
LAT...LON 3695 9394 3699 9341 3699 9336 3649 9338
3650 9394
TIME...MOT...LOC 2104Z 258DEG 38KT 3692 9386 3653 9385
HATCHSpecial weather statement, Apr 23, 4:06 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 406 PM CDT SAT APR 23 2011 MOZ079-080-090-232130- GREENE MO-POLK MO-DALLAS MO- 406 PM CDT SAT APR 23 2011 ...SIGNIFICANT WEATHER ALERT FOR NORTH CENTRAL GREENE...SOUTHEASTERN POLK AND SOUTHWESTERN DALLAS COUNTIES UNTIL 430 PM CDT... AT 402 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR SACVILLE...OR 16 MILES SOUTH OF BOLIVAR... MOVING NORTHEAST AT 45 MPH. PENNY SIZE HAIL IS EXPECTED WITH THIS STORM. HEAVY RAINS MAY QUICKLY FLOOD LOW LYING AREAS SUCH AS CREEKS... DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS AUTOMOBILES CAN QUICKLY STALL. LAT...LON 3768 9325 3753 9303 3731 9345 3738 9354 TIME...MOT...LOC 2106Z 223DEG 37KT 3741 9341 HATCH
Local storm report, Apr 23, 4:09 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
409 PM CDT SAT APR 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0408 PM HAIL 6 ESE SPRINGFIELD 37.16N 93.19W
04/23/2011 E1.00 INCH GREENE MO BROADCAST MEDIA
REPORTED AT BATTLEFIELD AND U.S. 65 IN SPRINGFIELD.
&&
BOXELLThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 22, 7:00 PM CDT | Severe Thunderstorm Warning | SGF | Maries, Miller | 45 min |
| Apr 22, 7:03 PM CDT | Severe Thunderstorm Warning | SGF | Howell, Oregon, Shannon, Texas | 57 min |
| Apr 22, 7:09 PM CDT | Tornado Warning | SGF | Christian | 51 min |
| Apr 22, 7:18 PM CDT | Tornado Warning | SGF | Oregon, Shannon | 42 min |
| Apr 22, 7:36 PM CDT | Tornado Warning | SGF | Christian, Douglas, Webster | 16 min |
| Apr 22, 7:36 PM CDT | Tornado Warning | SGF | Phelps, Texas | 28 min |
| Apr 22, 7:39 PM CDT | Flash Flood Warning | SGF | Howell, Oregon, Ozark, Shannon | 8 hr |
| Apr 22, 7:46 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Laclede | 25 min |
| Apr 22, 8:02 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Shannon, Texas | 58 min |
| Apr 22, 8:22 PM CDT | Special Weather Statement | SGF | Greene | 23 min |
| Apr 22, 8:34 PM CDT | Severe Thunderstorm Warning | SGF | Greene, Webster | 26 min |
| Apr 22, 9:01 PM CDT | Severe Thunderstorm Warning | SGF | Jasper, Newton | 23 min |
| Apr 22, 9:52 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Wright | 38 min |
| Apr 22, 10:20 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Shannon, Texas, Wright | 55 min |
| Apr 22, 10:22 PM CDT | Severe Thunderstorm Warning | SGF | Greene, Webster | 38 min |
| Apr 22, 10:31 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Stone, Taney | 29 min |
| Apr 22, 10:37 PM CDT | Special Weather Statement | SGF | Lawrence | 23 min |
| Apr 22, 10:44 PM CDT | Severe Thunderstorm Warning | SGF | Webster, Wright | 46 min |
| Apr 22, 10:49 PM CDT | Flash Flood Warning | SGF | Dent, Laclede, Shannon, Texas, Wright | 6 hr |
| Apr 22, 11:10 PM CDT | Special Weather Statement | SGF | Shannon, Texas | 50 min |
| Apr 22, 11:18 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Texas | 31 min |
| Apr 22, 11:48 PM CDT | Special Weather Statement | SGF | Texas | 27 min |
| Apr 23, 12:29 AM CDT | Severe Thunderstorm Warning | SGF | Dent, Shannon, Texas | 42 min |
| Apr 23, 12:40 AM CDT | Severe Thunderstorm Warning | SGF | Shannon | 35 min |
| Apr 23, 1:19 AM CDT | Severe Thunderstorm Warning | SGF | Barry, Stone, Taney | 56 min |
| Apr 23, 3:29 AM CDT | Flash Flood Warning | SGF | Dade, Dallas, Polk | 6 hr |
| Apr 23, 3:34 AM CDT | Severe Thunderstorm Warning | SGF | Dallas, Greene, Laclede, Webster | 45 min |
| Apr 23, 3:48 AM CDT | Severe Thunderstorm Warning | SGF | Laclede, Pulaski | 49 min |
| Apr 23, 3:54 AM CDT | Flash Flood Warning | SGF | Laclede, Pulaski | 5 hr |
| Apr 23, 3:58 AM CDT | Areal Flood Warning | SGF | Dent, Douglas, Howell, Oregon, Ozark, Shannon and 2 more | 10 hr |
| Apr 23, 4:01 AM CDT | Severe Thunderstorm Warning | SGF | Laclede, Wright | 35 min |
| Apr 23, 4:11 AM CDT | Severe Thunderstorm Warning | SGF | Dent, Phelps, Pulaski, Texas | 27 min |
| Apr 23, 5:56 AM CDT | Severe Thunderstorm Warning | SGF | McDonald | 64 min |
| Apr 23, 6:30 AM CDT | Flash Flood Warning | SGF | Barry, McDonald, Newton | 6 hr |
| Apr 23, 9:01 AM CDT | Areal Flood Warning | SGF | Dallas, Laclede, Phelps, Polk, Pulaski | 5 hr |
| Apr 23, 9:29 AM CDT | Special Weather Statement | SGF | Ozark | 31 min |
| Apr 23, 11:04 AM CDT | Special Weather Statement | SGF | Oregon | 26 min |
| Apr 23, 11:30 AM CDT | Special Weather Statement | SGF | Oregon | 45 min |
| Apr 23, 11:53 AM CDT | Areal Flood Warning | SGF | Barry, McDonald, Newton | 6 hr |
| Apr 23, 1:57 PM CDT | Areal Flood Warning | SGF | Dallas, Dent, Douglas, Howell, Laclede, Oregon and 7 more | 4 hr |
| Apr 23, 2:44 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Douglas, Webster, Wright | 46 min |
| Apr 23, 3:02 PM CDT | Special Weather Statement | SGF | McDonald | 28 min |
| Apr 23, 3:22 PM CDT | Severe Thunderstorm Warning | SGF | Texas, Wright | 38 min |
| Apr 23, 3:24 PM CDT | Severe Thunderstorm Warning | SGF | Ozark, Taney | 51 min |
| Apr 23, 3:29 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Greene, Lawrence | 46 min |
| Apr 23, 3:58 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Shannon, Texas | 47 min |
| Apr 23, 4:04 PM CDT | Special Weather Statement | SGF | Barry, Stone | 26 min |
| Apr 23, 4:06 PM CDT | Special Weather Statement | SGF | Polk | 24 min |
| Apr 23, 4:09 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Shannon, Texas | 66 min |
| Apr 23, 4:15 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Christian, Lawrence, Stone | 45 min |
| Apr 23, 4:16 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Christian, Stone, Taney | 21 min |
| Apr 23, 4:16 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Howell, Ozark | 44 min |
| Apr 23, 4:19 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Texas, Wright | 30 min |
| Apr 23, 4:20 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Laclede, Polk | 21 min |
| Apr 23, 4:34 PM CDT | Flash Flood Warning | SGF | Dent, Douglas, Howell, Laclede, Phelps, Pulaski and 4 more | 6 hr |
| Apr 23, 4:41 PM CDT | Areal Flood Advisory | SGF | Greene | 3 hr |
| Apr 23, 4:43 PM CDT | Severe Thunderstorm Warning | SGF | Stone, Taney | 47 min |
| Apr 23, 5:02 PM CDT | Severe Thunderstorm Warning | SGF | Howell, Texas | 28 min |
| Apr 23, 5:08 PM CDT | Special Weather Statement | SGF | Wright | 37 min |
| Apr 23, 5:10 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Shannon, Texas | 31 min |
| Apr 23, 5:27 PM CDT | Special Weather Statement | SGF | Taney | 33 min |
| Apr 23, 5:30 PM CDT | Flash Flood Warning | SGF | Barry, Christian, Douglas, Ozark, Stone, Taney | 7 hr |
| Apr 23, 5:31 PM CDT | Severe Thunderstorm Warning | SGF | Howell, Shannon, Texas | 59 min |
| Apr 23, 5:35 PM CDT | Severe Thunderstorm Warning | SGF | Ozark, Taney | 55 min |
| Apr 23, 5:54 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Ozark, Taney | 36 min |
| Apr 23, 5:55 PM CDT | Areal Flood Warning | SGF | Dallas, Dent, Douglas, Howell, Laclede, Oregon and 8 more | 6 hr |
| Apr 23, 5:58 PM CDT | Areal Flood Warning | SGF | Barry, McDonald, Newton | 6 hr |
| Apr 23, 6:08 PM CDT | Areal Flood Advisory | SGF | Webster | 6 hr |
| Apr 23, 6:27 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Howell, Ozark | 33 min |
| Apr 23, 6:56 PM CDT | Flash Flood Warning | SGF | Douglas, Howell, Oregon, Ozark, Shannon | 6 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.